# SDR 05FDEA01777

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 792
- Aircraft time: 10,199 hours, 5,587 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX597087
- Condition: Failed
- Location: Nr 1 Green Hyd
- Part time: 1,182 hours, 662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GREEN HYD PUMP FAILED.  LOST ALL GREEN HYDRAULIC FLUID.    R & R NR 1 ENGINE GREEN SYSTEM EDP PER MM 29-11-32-4-02, ALSO REPLACED NR 1 ENGINE CASE DRAIN FILTER PER MM 29-11-36-4-02, ACP DRY MOTOR AND LEAK CHECKED REF JRH 5-37. CHECKED GOOD. ALSO CHECKED NR 2 ENGINE EDP GREEN SYSTEM CASE DRAIN FILER INDICATOR CHECKED NORMAL. RAN BOTH ENGINES REF JRH 5-9, CYCLED ALL FLT CONTROLS AND CYCLED FLAPS AND GEAR HANDLE, SERVICED GREEN HYD SYSTEM TO TOP OF TOP HAT PER MM 12-12-29-0.
